MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS
Catalog Number 217863176
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the devices confirmed they had worn.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the devices confirmed they had worn.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon experienced problems with the modified hudson adapters (217863136) spinning on the end of several reamers, specifically due to wear.

Brand Name
MBT REVISION REAMER 16MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9496234
Report Number1818910-2019-124072
Device Sequence Number1305010
Product Code HTO
UDI-Device Identifier10603295096337
UDI-Public10603295096337
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863176
Device Lot NumberNG30973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1